MathSciNet Relay Station
MathSciNet bibliographic data
MR1044911 13P10 (68Q40)
Kandri-Rody, A.; Weispfenning, V. Noncommutative Gröbner bases in algebras of solvable type. J. Symbolic Comput. 9 (1990), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement